MAUDE Adverse Event Report: MEDTRONIC MEXICO BECKER®; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC MEXICO BECKER®; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 46128
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that the site had a patient on (b)(6) 2024 and (b)(6) 2024, and the buratrol was intact on (b)(6) 2024 with no leaks or issues.Regarding the disconnect of the buratrol, it was first noticed that there was leaking from the reservoir so the patient was clamped, and the resident was called.When the nurse lifted the component to show the resident the leaking, the tubing completely fell out of the reservoir.The component was not dropped or damaged prior to that.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that another device was used.The patient's status was intubated/critical and transferred to another hospital.
 
Additional Manufacturer Narrative

Brand Name
BECKER®
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key19277026
Report Number9612164-2024-02212
Device Sequence Number20750396
Product Code GWM
UDI-Device Identifier00763000333676
UDI-Public00763000333676
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K984053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2026
Device Model Number46128
Device Catalogue Number46128
Device Lot Number227585331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer05/14/2024
06/14/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date05/15/2024
06/17/2024
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age15 YR
Patient SexMale